Journal of Nonlinear Mathematical Physics

Volume 5, Issue 4, November 1998, Pages 483 - 495

Remarks on Random Evolutions in Hamiltonian Representation

Authors
Boris A. KUPERSHMIDT
Corresponding Author
Boris A. KUPERSHMIDT
Available Online 1 November 1998.
DOI
https://doi.org/10.2991/jnmp.1998.5.4.10How to use a DOI?
Abstract
Abstract telegrapher's equations and some random walks of Poisson type are shown to fit into the framework of the Hamiltonian formalism after an appropriate timedependent rescaling of the basic variables has been made.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
5 - 4
Pages
483 - 495
Publication Date
1998/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1998.5.4.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Boris A. KUPERSHMIDT
PY  - 1998
DA  - 1998/11
TI  - Remarks on Random Evolutions in Hamiltonian Representation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 483
EP  - 495
VL  - 5
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1998.5.4.10
DO  - https://doi.org/10.2991/jnmp.1998.5.4.10
ID  - KUPERSHMIDT1998
ER  -